# SDR EISA96254

- Difficulty date: September 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300NE
- Make and model: Boeing 727-25
- Aircraft serial: 18974
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 546.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRINGER CRACKED, 3RD UPPER, FORWARD OF REAR SPAR LEFT WS 546.5.  STOP DRILLED CRACK AND INSTALLED REPAIR PER SB 727-57-129.  (M)
